RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 289–293 (Mi mz1051)  

This article is cited in 1 scientific paper (total in 1 paper)

0-2-transitive automorphism groups with abelian point stabilizer

V. M. Tararin

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

DOI: https://doi.org/10.4213/mzm1051

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 238–241

Bibliographic databases:

UDC: 512.544.43
Received: 29.04.1997

Citation: V. M. Tararin, “0-2-transitive automorphism groups with abelian point stabilizer”, Mat. Zametki, 65:2 (1999), 289–293; Math. Notes, 65:2 (1999), 238–241

Citation in format AMSBIB
\Bibitem{Tar99}
\by V.~M.~Tararin
\paper 0-2-transitive automorphism groups with abelian point stabilizer
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 289--293
\mathnet{http://mi.mathnet.ru/mz1051}
\crossref{https://doi.org/10.4213/mzm1051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706557}
\zmath{https://zbmath.org/?q=an:0955.20001}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 238--241
\crossref{https://doi.org/10.1007/BF02679822}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1051
  • https://doi.org/10.4213/mzm1051
  • http://mi.mathnet.ru/eng/mz/v65/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Tararin, “On $\operatorname {c}$-3-Transitive Automorphism Groups of Cyclically Ordered Sets”, Math. Notes, 71:1 (2002), 110–117  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:34
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019